Sleepiness - during the day is found among people with Hiv infection, especially for people who are male, 40-49 old, take medication Lamivudine and have Hiv infection. We study 276 people who have Sleepiness - during the day and Hiv infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hiv infection can be treated by Atripla, Truvada, Norvir, Reyataz, Isentress (latest reports from 40,140 Hiv infection patients)
Sleepiness - during the day (excess sleeping during day time) has been reported by people with suicide attempt, muscle aches, accidental overdose (therapeutic agent), hypotension, migraine (latest reports from 67,769 Sleepiness - during the day patients).
On Jul, 23, 2016
276 people who have Hiv Infection and Sleepiness - During The Day are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, I am on day 11 of an increased dose of Sertraline 200mg. I'm sleeping well, my appetite is already improving, etc etc, but I feel so groggy and headachey. Has anyone else experienced this, and does it go away? Thanks
i developed these symptomes from last day. i had also chills but ER didnt do anything after waiting 10hrs to see a dr. it has left two pills(Day 10) and i have very very vivid dreams, headache, abit vertigo, blance issue, and slept all day long. i am not taking the last two pills anyway. i am ...
Doctor wants me to take 2 Gabapentin with 1 nortriptyline at night and 1 gabapentin in the morning with Tamoxifen. I question this. I would like to know if this is safe because it makes me drowsy all day.
I began treatment 6 months after infection, in July'15 my VL was 2800 and CV4=780. Now VL is untraceable, CD4 1080; I have hematuria since 5 years now, after a prostata resection, my prostata is grown big again 115gr, my PSA 11,8, (it was 22,8 before the OP). The hematuria is due to a capillary ...
I'm taking Lyrica on a trial basis to see if it will help with pain radiating down my arms from neck vertibae problems. I've only been taking it for 2 weeks but I am finding it difficult to stay awake during the day.
I have been taking only 250mg of depakote daily for about a month and find myself sleeping a little too much. Last night, according to my wife, I slept close to 10 hours. I am a little concerned that too much sleep could be a problem.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.